# SDR REXA2018120361174

- Difficulty date: November 26, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 26,127 hours, 17,159 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Message
- Part number: 4960015
- Condition: False Activation
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF AT IAS OF 250 KNOTS NOT MANUVERING IN TURBULANCE, FLAPS
 AND SLATS RETRAACTED, WHEN GEAR SELECTED UP. GOT A GEAR DISAGREE MAST
ER WARNING MSG FOR APPROX 5 SEC. THEN WARING WENT AWAY AND EVERYTHING 
WAS NORMAL. GEAR WARNING MESSAGE OCCURED AT 250 KTS IAS               
PERFORMED GEAR EXTENSION/ RETRACTION SYS OPERATIONAL TEST IAW CRJ 900 
AMM 32-30-00-710-801 OPERATIONAL TEST GOOD. REFER TO CONTROL # 3528070
-2 OVERSPEED INSPECTON IS NOT REQUIRED AT THIS TIME DUE TO THE FACT TH
AT PREVIOSLY COMPLIED WITH. FERRY FLIGHT NO LONGER REQUIRED DUE TO WEATHER AND COMPLETION OF GEAR SWING
